MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 2.5 17.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 2.5 17.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-22-017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 08/11/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The components are now reportable due to pain and the limited mobility as reason for the revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
SIGMA STAB GVF INS 2.5 17.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10126869
Report Number1818910-2020-13300
Device Sequence Number11291614
Product Code JWH
UDI-Device Identifier10603295064121
UDI-Public10603295064121
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-22-017
Device Catalogue Number158122017
Device Lot NumberD11081356
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA C/S NPOR FEM RT SZ 3; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG MOD TIB TRAY CEM COCR 2.5; SIGMA STAB GVF INS 2.5 17.5MM; PFC SIGMA/OV DOME PAT 3 PEG,32; PFC*SIGMA C/S NPOR FEM RT SZ 3; SIG MOD TIB TRAY CEM COCR 2.5; SIGMA STAB GVF INS 2.5 17.5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR